# SDR ASAA2015101713501

- Difficulty date: October 17, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 24,376 hours, 8,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A75023155
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE UNDER TRNSITION PANEL INTERCOSTAL SUPPORT BRACKET CRACKED AT BS 500H + 2 STR 25L AND STR 26L.  ACFT GROUNDED.  REMOVED FWD PIT LT TRANSITION PANEL INTERCOSTAL SUPPORT BRACKET AT BS 500H +2, STR 25L IAW SRM 51-40-02.  LOCATED AND DRILL INTERCOSTAL  SUPPORT BRACKET IAW SRM 51-40-05.  INSTALLED INTERCOSTAL SUPPORT  BRACKET IAW SRM 51-40-02, PN 143A7502U155, PO 851079.7.  REMOVED DOT .
